Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Free subgroups in groups of small deficiency

J. Howie

Citation Information: Journal of Group Theory. Volume 1, Issue 1, Pages 95–112, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.1998.004, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Антон Александрович Клячко and Anton Aleksandrovich Klyachko
Математический сборник, 2006, Volume 197, Number 10, Page 87
[2]
J. O. BUTTON and A. THILLAISUNDARAM
International Journal of Algebra and Computation, 2011, Volume 21, Number 04, Page 547
[3]
J. O. BUTTON
Journal of Knot Theory and Its Ramifications, 2009, Volume 18, Number 01, Page 75
[4]
James Howie
Journal of Pure and Applied Algebra, 2002, Volume 173, Number 2, Page 167
[5]
G.N. Arzhantseva, J. Burillo, M. Lustig, L. Reeves, H. Short, and E. Ventura
Advances in Mathematics, 2005, Volume 197, Number 2, Page 499
[6]
Anton A. Klyachko and Denis E. Lurye
Journal of Pure and Applied Algebra, 2012, Volume 216, Number 3, Page 524
[7]
J. O. Button
Experimental Mathematics, 2011, Volume 20, Number 2, Page 153
[8]
F. Grunewald and G. A. Noskov
Algebra and Logic, 2009, Volume 48, Number 2, Page 99
[9]
J. O. Button
Israel Journal of Mathematics, 2008, Volume 167, Number 1, Page 111
[10]
Shelly L Harvey
Geometry & Topology, 2002, Volume 6, Number 1, Page 409
[11]
James Howie and Gerald Williams
Geometriae Dedicata, 2006, Volume 119, Number 1, Page 181

Comments (0)

Please log in or register to comment.